# SDR USAA2008121892264

- Difficulty date: December 18, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N941UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27806
- Aircraft time: 46,822 hours, 19,185 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20121
- Condition: Discharged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK ABOVE LEFT EMERGENCY DOOR NR 3 DOES NOT CHARGE.  REPLACED EMERGENCY LIGHT BATTERY PACK ABOVE LEFT EMERGENCY DOOR NR 3 IAW B757 AMM 33 33-51-07.
